About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 252798, 11 pages
http://dx.doi.org/10.1155/2013/252798
Research Article

On Some Efficient Techniques for Solving Systems of Nonlinear Equations

1Department of Mathematics, Sant Longowal Institute of Engineering and Technology, Longowal, Punjab 148106, India
2Department of Mathematics, Government Ranbir College, Sangrur, Punjab 148001, India

Received 18 June 2013; Revised 3 September 2013; Accepted 4 September 2013

Academic Editor: Zhangxing Chen

Copyright © 2013 Janak Raj Sharma and Puneet Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janak Raj Sharma and Puneet Gupta, “On Some Efficient Techniques for Solving Systems of Nonlinear Equations,” Advances in Numerical Analysis, vol. 2013, Article ID 252798, 11 pages, 2013. doi:10.1155/2013/252798